Volume 3, Number 2
Previous Issue Next Issue

Na Song, Wai-Ki Ching, Tak-Kuen Siu & Cedric Ka-Fai Yiu

10.4208/eajam.070313.220413a

East Asian J. Appl. Math., 3 (2013), pp. 81-92.

Preview Full PDF 77 1913 Abstract

T. V. S. Sekhar & B. Hema Sundar Raju

10.4208/eajam.150313.020513a

East Asian J. Appl. Math., 3 (2013), pp. 93-106.

Preview Full PDF 75 1907 Abstract

D. Tarwidi & S.R. Pudjaprasetya

10.4208/eajam.030513.200513a

East Asian J. Appl. Math.,3 (2013), pp. 107-119.

Preview Full PDF 83 1855 Abstract

Jan Brandts & Ricardo R. da Silva

10.4208/eajam.070213.280513a

East Asian J. Appl. Math., 3 (2013), pp. 120-137.

Preview Full PDF 74 1759 Abstract

Y. Tang & Y. Hua

10.4208/eajam.240313.280513a

East Asian J. Appl. Math.,3 (2013), pp. 138-153.

Preview Full PDF 91 1739 Abstract

Yinnian He & Xinlong Feng

10.4208/eajam.180313.300513a

East Asian J. Appl. Math., 3 (2013), pp. 154-170.

Preview Full PDF 79 1802 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard